MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR; TMS

NEURONETICS, INC. NEUROSTAR; TMS
Model Number NEUROSTAR TMS THERAPY SYSTEM 3.0
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Depression (2361); Suicidal Ideation (4429)
Date of Event 07/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided it can not be determined if neurostar treatment caused or contributed to the patient's symptoms.The treating physician stated that they did not think tms treatment was responsible for his suicidal ideation.
 
Event or Problem Description
Neuronetics recieved information from a practice that a patient was experiencing worsening depression, increased irritability, and suicidal ideation after treatment session number 8.The patient was hospitalized on (b)(6) 2025 for the suicidal ideation.

Brand Name
NEUROSTAR
Common Device Name
TMS
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
robin fatzinger
3222 phoenixville pike
malvern, PA 19355
8776007555
MDR Report Key22899690
Report Number3004824012-2025-00044
Device Sequence Number5828768
Product Code OBP
UDI-Device Identifier00869378000117
UDI-Public00869378000117
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K161519
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNEUROSTAR TMS THERAPY SYSTEM 3.0
Device Catalogue Number81-02315-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Initial Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADZENSYS 12.5MG; MIRTAZIPINE 7/5MG; PRISTIQ 150MG
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;
Patient Age20 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite